# SDR DL738011448

- Difficulty date: August 29, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 534 hours, 245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3250
- Condition: Punctured
- Location: Fs 380, S-20r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 380 / STRG. 19R-20R :                  GROUND DAMAGE CUTOUT REPAIR                                 THE FUSELAGE SKIN WAS DAMAGED BY GROUND EQUIPMENT AT FS 380 BETWEEN STRINGERS 19R AND 20R.  THE PUNCTURES AND GOUGES    WERE REMOVED WITH A 14" X 4" CUTOUT IN THE SKIN.  THE SKIN  CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLERINSTALLED PER ER/A 381650-14.
